# SDR AALA20100806MIA01

- Difficulty date: August 5, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 27,556 hours, 11,653 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MIA - CREW REPORTED RAPID DEPRESSURIZATION AT FL340.  CABIN CLIMB AS HIGH AS 13000.  MASKS DID NOT DEPLOY.  EMERGENCY DECLARED, LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED GROUND SERVICE SWING CHECK VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
